How to Watch: Spring Creek

How to Watch Spring Creek

July 17, 2015 1:45pm

Round eight of the Lucas Oil Pro Motocross Championship takes place this Saturday, July 18, in Millville, Minnesota. The action kicks off with live practice beginning at 11:30 a.m. ET on Racer X Online and ProMotocross.com.

MAVTV will carry the first motos at 2 p.m. ET. NBCSN will carry the second motos at 11 p.m. ET. The second motos will air live on Racer X Online and ProMotocross.com at 4 p.m. ET. 

Lucas Oil Pro Motocross Championship

UNITED STATES

Practice

Online: 11:30 a.m. ET, Racer X OnlineProMotocross.com, and NBC Sports Live Extra (LIVE)

The second practice session for the 450 and 250 Classes will stream live, starting at approximately 11:30 a.m. ET.

The second practice session will only be available online and viewable on RacerXOnline.comProMotocross.com, and the NBC Sports Live Extra mobile app (iOS / Android).

Pre-Race Show

Online: 1:00 p.m. ET, Racer X OnlineProMotocross.com, and NBC Sports Live Extra (LIVE)

This year will feature an extended live pre-race show hosted by Jimmy Albertson. Tune in starting at 1:00 p.m. ET as the pre-race show gets you ready for the first motos of the day.

The pre-race show will only be available online and viewable on RacerXOnline.comProMotocross.com, and the NBC Sports Live Extra mobile app (iOS / Android).

First Motos

Online: 2:00 p.m. ET, Racer X OnlineProMotocross.com, and NBC Sports Live Extra (LIVE)

TV: 2:00 p.m. ET, MAVTV (LIVE)

Once again this year, MAVTV will air first motos from all twelve rounds live. Use the MAVTV channel finder to see if you currently get MAVTV. You can also use the link to request that your cable provider carry MAVTV if they currently do not.

The live stream of first motos can also be viewed online via Racer X Online and ProMotocross.com  and the NBC Sports Live Extra mobile app (iOS / Android).

Second Motos

Online: 4:00 p.m. ET, NBC Sports Live Extra (LIVE)

TV: 11:00 p.m. ET, NBCSN

Once again this year, NBCSN will air most second motos throughout the season. (A few select 450 Class motos will air on NBC instead.) Use the NBCSN channel finder to see if you currently get NBCSN in your area.

The live stream of both second motos can be viewed online via ProMotocross.com and the NBC Sports Live Extra mobile app (iOS / Android).

Please note: In order to watch a live stream of an NBCSN broadcast, you have to verify your cable provider. Live Extra is a service offered through participating cable, satellite and telco TV providers that allows you to watch Motocross coverage of live events on NBCSN. Don't see your provider? Contact your provider by clicking here to express your interest in receiving this service. Provide your email address and they will contact you once your provider has been added. They are actively working to add additional TV providers to this service, and recent additions include Cox, Charter, and DirecTV.

Highlight Show

TV: Wednesday 7/22, 11:00 p.m. ET, NBCSN 

INTERNATIONAL

Practice

Online: 11:30 a.m. ET, Racer X Online and ProMotocross.com (LIVE)

This year will feature an extended live pre-race show. Tune in starting at 10:30 a.m. ET to catch the second practice session, then stick around for the pre-race show counting you down to the first motos of the day.

Visit Racer X Online and ProMotocross.com on your computer, phone or tablet to access the stream.

Pre-Race Show

Online: 1:00 p.m. ET, Racer X OnlineProMotocross.com, and NBC Sports Live Extra (LIVE)

This year will feature an extended live pre-race show hosted by Jimmy Albertson. Tune in starting at 12:00 p.m. ET as the pre-race show gets you ready for the first motos of the day.

The pre-race show will only be available online and viewable on RacerXOnline.comProMotocross.com, and the NBC Sports Live Extra mobile app (iOS / Android).

First Motos

Online: 2:00 p.m. ET, Racer X Online and ProMotocross.com (LIVE)

TV Networks: FOX Sports Australia, Sky TV, ESPN Brazil

The Nationals will be simulcast to various countries across the globe. Check the TV listings for your local station (listed above) for the time in your area.

Visit Racer X Online and ProMotocross.com on your computer, phone or tablet to access the live stream of first motos in countries where race coverage is not available on television.

Second Motos

Online: 4:00 p.m. ET, Racer X Online and ProMotocross.com (LIVE)

TV Networks: FOX Sports Australia, Sky TV, ESPN Brazil, ESPN Latin America, Sport1

The Nationals will be simulcast to various countries across the globe. Check the TV listings for your local station (listed above) for the time in your area.

Visit Racer X Online and ProMotocross.com on your computer, phone or tablet to access the live stream of second motos in countries where race coverage is not available on television.

Highlight Show

TV Networks: ESPN Brazil, ESPN Latin America, Extreme Sports Network - Europe, Sky TV New Zealand

A one-hour highlight show recapping the race will air in various countries across the globe. Check the TV listings for your local station (listed above) for the time in your area.

Series Standings

Lucas Oil Pro Motocross Championship

450MX Series Standings
1. Ryan Dungey 303pts KTM
2. Ken Roczen 259pts Suz
3. Justin Barcia 240pts Yam
4. Blake Baggett 212pts Suz
5. Jason Anderson 197pts Hus
6. Broc Tickle 190pts Suz
7. Christophe Pourcel 186pts Hus
8. Weston Peick 171pts Yam
9. Phil Nicoletti 151pts Yam
10. Fredrik Noren 132pts Hon
11. Justin Brayton 132pts KTM
12. Eli Tomac 125pts Hon
13. Cole Seely 104pts Hon
14. Wil Hahn 99pts Kaw
15. Kyle Chisholm 83pts Kaw
16. Tommy Hahn 72pts Hon
17. Chad Reed 61pts Kaw
18. Kyle Cunningham 59pts Suz
19. Jesse Wentland 40pts Hon
20. Brett Metcalfe 36pts Kaw
250MX Series Standings
1. Jeremy Martin 298pts Yam
2. Marvin Musquin 291pts KTM
3. Zach Osborne 207pts Hus
4. Joey Savatgy 191pts Kaw
5. Alex Martin 188pts Yam
6. Jessy Nelson 188pts KTM
7. Adam Cianciarulo 178pts Kaw
8. Matt Bisceglia 142pts Hon
9. Aaron Plessinger 142pts Yam
10. Chris Alldredge 137pts Kaw
11. Jordon Smith 132pts Hon
12. Shane Mcelrath 131pts KTM
13. RJ Hampshire 127pts Hon
14. Christian Craig 122pts Hon
15. Kyle Peters 92pts Hon
16. Mitchell Oldenburg 84pts KTM
17. Cooper Webb 80pts Yam
18. Justin Hill 68pts KTM
19. Luke Renzland 67pts Yam
20. Anthony Rodriguez 42pts Yam

Other Links

Live Timing

450MX Entry List

250MX Entry List

2015 National Numbers

Race Center

Follow Racer X

Twitter - @racerxonline

Instagram - racerxonline

Facebook

Racer X Fantasy Motocross 

Related Links

250 Words: 2015 Team Guide

250 Words: 250MX Preview

450 Words: 450MX Preview

Event Website

Race Day Schedule

7 am - 2 pm Will Call
7:45 am Mandatory Riders Meeting
8 am Chapel Service
8:30 am - 8:45 am 250 Class Practice Grp B - 15 minutes 5 Free/10 Timed
8:50 am - 9:05 am 250 Class Practice Grp A - 15 minutes 5 Free/10 Timed
9:05 am - 9:15 am Track Maintenance
9:15 am - 9:30 am 450 Class Practice Grp A - 15 minutes 5 Free/10 Timed
9:35 am - 9:50 am 450 Class Practice Grp B - 15 minutes 5 Free/10 Timed
9:55 am - 10:05 am Track Maintenance
10:05 am - 10:20 am 250 Class Practice Grp B - 15 minutes - Timed
10:25 am - 10:40 am 250 Class Practice Grp A - 15 minutes - Timed
10:40 am - 10:50 am Track Maintenance
10:50 am - 11:05 am 450 Class Practice Grp A - 15 minutes - Timed
11:10 am - 11:25 am 450 Class Practice Grp B - 15 minutes - Timed
11:25 am - 11:35 am Track Maintenance
11:35 am - 11:50 am 250 Consolation Race
11:50 am - 12:05 pm 450 Consolation Race
12:05 pm - 12:45 pm Intermission/Track Maintenance
12:25 pm - 1 pm Opening Ceremonies
12:55 pm - 1:05 pm 250 Class Sight Lap
1:10 pm - 1:45 pm 250 Class Moto #1
1:45 pm - 1:55 pm Podium Interviews
1:55 pm - 2:05 pm 450 Class Sight Lap
2:10 pm - 2:45 pm 450 Class Moto #1
2:45 pm - 2:55 pm Podium Interviews
2:55 pm - 3:05 pm 250 Class Sight Lap
3:10 pm - 3:45 pm 250 Class Moto #2
3:45 pm - 4 pm 250 Winners Circle
3:55 pm - 4:05 pm 450 Class Sight Lap
4:10 pm - 4:45 pm 450 Class Moto #2
4:50 pm - 5:05 pm 450 Winners Circle
5:05 pm - 5:35 pm Press Conference

Animated Track Map

Track Map